# SDR CA070411004

- Difficulty date: April 8, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 833 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Switch
- Part number: V31001
- Condition: Unserviceable
- Location: Clutch Assy
- Part time: 507 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND RUN AND PRE-TAKEOFF CHECKS, THE CLUTCH FAILED TO ENGAGE. SWITCH V3-1001 IS SPRING LOADED AND BREAKS AND THE CLUTCH WILL NOT ENGAGE. THESE SWITCHES ARE A WEAK PART OF THE SYSTEM. (TC NR 20070411004)
